MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 PATCH VERIZON; C6 MONITOR VERIZON

BRAEMAR MANUFACTURING, LLC C6 PATCH VERIZON; C6 MONITOR VERIZON
Model Number 02-01804
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the monitor charger and monitor itself was burnt and damaged.The devices returned for investigation.A capa has been initiated for mcot usb-a/ usb-c cables overheating failures.Although unit,c6m,a10e,u (b)(6), 02-01894 udi: (b)(4), was named in the allegation it has been identified that the charging cord is the source of this failure.
 
Event or Problem Description
The patient's daughter reported that monitor charger was burnt and damaged as well as the monitor itself.There were no reported injuries.The device was requested to be returned.

Brand Name
C6 PATCH VERIZON
Common Device Name
C6 MONITOR VERIZON
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17641542
Report Number2133409-2023-00048
Device Sequence Number15448390
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-PublicB146C6M70
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGE CORD, RED FOR A10E PHONE, 700-0770-01
Patient SexFemale